# SDR GTIA2017120902278

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 30,175 hours, 14,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 JUMP SEAT FLASHLIGHT TEST LIGHT INOP. REMOVED AND REPLACED L2 JUMP SEAT EMERGENCT FLASH LIGHT ASSY IAW CMM 26-60-13 & SEAL OPERATIONAL CHECK NORMAL
